MathSciNet Relay Station
MathSciNet bibliographic data
MR2458766 (2009g:34172) 34K13 (92B05)
Li, Jingwen; Du, Chaoxiong Existence of positive periodic solutions for a generalized Nicholson's blowflies model. J. Comput. Appl. Math. 221 (2008), no. 1, 226–233.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement